# SDR ABXA9701073

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Part number: 3917624513AX
- Condition: Cracked
- Location: Bs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE AFT PRESSURE BULKHEAD DOOR FRAME ATTACH FITTING CRACKED JUST ABOVE STIFFENER Z34 RIGHT AT LONGERON 14 RIGHT.  REPLACED FITTING IAW DC9 SRM 51-30-2.
